# SDR FDEA201210103593

- Difficulty date: October 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 52,810 hours, 18,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3780
- Condition: Damaged
- Location: Bs 1675.9-1684.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE AT S20R BS 1675.9 TO 1684.3.  ACCOMPLISHED REPAIR OF SCRIBE LINE AT STR 20R, STA 1675.9-1684.3 IAW EA NR F-5330-123972, REV B.
